Mathematics for computer scientists: problems and solutions

S Alexander, P Bishop, E Crawford, M McCartney

Research output: Contribution to journalArticle

LanguageEnglish
Pages505-513
JournalInternational Journal of Mathematical Education in Science and Technology
Volume37
Issue number5
Publication statusPublished - Jul 2006

Cite this

@article{bcef312977794f0193ab80a354a6f7ea,
title = "Mathematics for computer scientists: problems and solutions",
author = "S Alexander and P Bishop and E Crawford and M McCartney",
year = "2006",
month = "7",
language = "English",
volume = "37",
pages = "505--513",
journal = "International Journal of Mathematical Education in Science and Technology",
issn = "0020-739X",
number = "5",

}

Mathematics for computer scientists: problems and solutions. / Alexander, S; Bishop, P; Crawford, E; McCartney, M.

In: International Journal of Mathematical Education in Science and Technology, Vol. 37, No. 5, 07.2006, p. 505-513.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Mathematics for computer scientists: problems and solutions

AU - Alexander, S

AU - Bishop, P

AU - Crawford, E

AU - McCartney, M

PY - 2006/7

Y1 - 2006/7

M3 - Article

VL - 37

SP - 505

EP - 513

JO - International Journal of Mathematical Education in Science and Technology

T2 - International Journal of Mathematical Education in Science and Technology

JF - International Journal of Mathematical Education in Science and Technology

SN - 0020-739X

IS - 5

ER -